# SDR ASOA20160930110

- Difficulty date: September 30, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,708 hours, 30,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND SEAT TRACK CORRODED AT LBL 9 BS 364-394.  R & R SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
